# SDR UALA2011110405982

- Difficulty date: November 4, 2011
- Submitted: November 9, 2011
- Operation: Air carrier
- Aircraft: N174UA
- Make and model: Boeing 747422
- Aircraft serial: 24381
- Aircraft time: 85,080 hours, 9,543 cycles
- Engine: Pwa PW4056
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Condition: Cracked
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 LT MED CRACK ON FRAME AT UPPER AFT CORNER.  STOP DRILLED.  HFEC MFG AND INSTALL REPAIR IAW SRM 52-10-02 REPAIR 2.  PER SRM, INSPECTIONS REQUIRED EVERY 3000 CYCLES. (PG 206 - EFS PG 28 & 33).  ON NON ROUTINE 0259942.  **  MF8290 CREATED TO MONITOR  **
